Alert archive / Ohio / River Flood Warnings in 2008
River Flood Warning 87, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at Mar 28, 2008, 11:50 PM EDT for Lucas County, Wood County, Ohio. It took effect at Mar 29, 2008, 6:00 AM EDT. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Mar 28, 2008, 11:50 PM EDT (03:50 UTC)
- In effect from
- Mar 29, 2008, 6:00 AM EDT
- Expired
- Mar 29, 2008, 6:49 PM EDT
- In force
- 13 hr
- Issued by
- NWS Cleveland, OH
- Flood severity
- Minor
Counties Lucas County, OH, Wood County, OH
The radar
The Detroit radar (KDTX), 131 km from the middle of the area, began a volume at 03:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Maumee River at Waterville (WTVO1).
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 15 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04193500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS41 KCLE 290350 FLWCLE BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE CLEVELAND OH 1150 PM EDT FRI MAR 28 2008 ...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OHIO... MAUMEE RIVER AT WATERVILLE SAFETY MESSAGE...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DONT DROWN. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. OHC095-173-291150- /O.NEW.KCLE.FL.W.0087.080329T1000Z-080331T1900Z/ /WTVO1.1.ER.080329T1000Z.080330T0600Z.080331T1300Z.NO/ 1150 PM EDT FRI MAR 28 2008 THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A * FLOOD WARNING FOR THE MAUMEE RIVER AT WATERVILLE * FROM SATURDAY MORNING TO MONDAY AFTERNOON. * AT 12 AM SATURDAY THE STAGE WAS 7.9 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE SATURDAY MORNING AND CREST NEAR 10.4 FEET EARLY SUNDAY MORNING. * AT 9.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR THE RIVER. $$
4 follow-up statements
000 WGUS81 KCLE 290425 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1225 AM EDT SAT MAR 29 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... PORTAGE RIVER AT WOODVILLE BLACK RIVER AT ELYRIA GRAND RIVER AT PAINESVILLE MAUMEE RIVER AT WATERVILLE KILLBUCK CREEK NEAR KILLBUCK MAHONING RIVER AT LEAVITTSBURG SAFETY MESSAGE...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DONT DROWN. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. OHC123-143-173-291225- /O.CON.KCLE.FL.W.0084.000000T0000Z-080330T0520Z/ /WDVO1.1.ER.080328T2020Z.080329T1200Z.080329T2320Z.NO/ 1225 AM EDT SAT MAR 29 2008 THE FLOOD WARNING CONTINUES FOR THE PORTAGE RIVER AT WOODVILLE * UNTIL LATE TONIGHT. * AT 12 AM SATURDAY THE STAGE WAS 9.7 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 10.2 FEET THIS MORNING. * AT 9.0 FEET...FLOODING OCCURS IN TRAIL MARKER PARK. $$ OHC093-291224- /O.CON.KCLE.FL.W.0080.000000T0000Z-080329T2357Z/ /ELRO1.1.ER.080328T1043Z.080329T0130Z.080329T1757Z.NO/ 1225 AM EDT SAT MAR 29 2008 THE FLOOD WARNING CONTINUES FOR THE BLACK RIVER AT ELYRIA * UNTIL THIS EVENING. * AT 10 PM FRIDAY THE STAGE WAS 11.5 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.5 FEET. * FORECAST...THE RIVER IS NEAR CREST NOW AND IS EXPECTED TO DROP BELOW FLOOD STAGE THIS AFTERNOON. * AT 11.0 FEET...FLOODING BEGINS IN LOW LYING AREAS NEAR THE RIVER IN ELYRIA. FORD ROAD MAY BE CLOSED FOR HIGH WATER. * AT 9.5 FEET...FLOODING BEGINS SOUTH OF ELYRIA IN CARLISLE TOWNSHIP. $$ OHC085-290945- /O.CON.KCLE.FL.W.0088.000000T0000Z-080329T0945Z/ /PNVO1.1.ER.080329T0345Z.080329T0345Z.080329T0345Z.NO/ 1225 AM EDT SAT MAR 29 2008 THE FLOOD WARNING CONTINUES FOR THE GRAND RIVER AT PAINESVILLE * UNTIL EARLY THIS MORNING. * AT 12 AM SATURDAY THE STAGE WAS 8.0 FEET AND RISING. * FLOOD STAGE IS 8.0 FEET. * FORECAST...THE RIVER IS NEAR CREST NOW AND IS EXPECTED TO DROP BELOW FLOOD STAGE EARLY THIS MORNING. * AT 8.0 FEET...WATER REACHES VROOMAN ROAD. LOWLAND FLOODING OCCURS IN THE METROPARKS ALONG THE RIVER. $$ OHC095-173-291224- /O.CON.KCLE.FL.W.0087.080329T1000Z-080331T1900Z/ /WTVO1.1.ER.080329T1000Z.080330T0600Z.080331T1300Z.NO/ 1225 AM EDT SAT MAR 29 2008 THE FLOOD WARNING CONTINUES FOR THE MAUMEE RIVER AT WATERVILLE * FROM THIS MORNING TO MONDAY AFTERNOON. * AT 12 AM SATURDAY THE STAGE WAS 7.9 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE THIS MORNING AND CREST NEAR 10.4 FEET AROUND MIDNIGHT TONIGHT. * AT 9.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR THE RIVER. $$ OHC075-169-291224- /O.CON.KCLE.FL.W.0085.080329T1800Z-080330T0000Z/ /KILO1.1.ER.080329T1800Z.080329T1800Z.080329T1800Z.NO/ 1225 AM EDT SAT MAR 29 2008 THE FLOOD WARNING CONTINUES FOR THE KILLBUCK CREEK NEAR KILLBUCK * FROM THIS AFTERNOON TO THIS EVENING. * AT 11 PM FRIDAY THE STAGE WAS 14.9 FEET AND STEADY. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS AFTERNOON. * AT 16.0 FEET...FLOODING BEGINS IN LOWLYING AREAS WEST OF WATER STREET IN THE VILLAGE OF KILLBUCK. $$ OHC155-291224- /O.CON.KCLE.FL.W.0082.000000T0000Z-080330T0900Z/ /LEAO1.1.ER.080328T0836Z.080329T0200Z.080330T0300Z.NO/ 1225 AM EDT SAT MAR 29 2008 THE FLOOD WARNING CONTINUES FOR THE MAHONING RIVER AT LEAVITTSBURG * UNTIL LATE TONIGHT. * AT 10 PM FRIDAY THE STAGE WAS 12.3 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER IS NEAR CREST NOW AND IS EXPECTED TO DROP BELOW FLOOD STAGE TONIGHT. * AT 13.0 FEET...RESIDENTS LIVING ALONG THE RIVER SHOULD PREPARE FOR POSSIBLE BASEMENT FLOODING. SECONDARY ROADS MAY BE FLOODED. * AT 10.0 FEET...LOWLAND FLOODING WILL OCCUR NEAR THE TOWN OF LEAVITTSBURG. $$
000 WGUS81 KCLE 290912 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 512 AM EDT SAT MAR 29 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... BLACK RIVER AT ELYRIA GRAND RIVER AT PAINESVILLE MAHONING RIVER AT LEAVITTSBURG ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... PORTAGE RIVER AT WOODVILLE MAUMEE RIVER AT WATERVILLE KILLBUCK CREEK NEAR KILLBUCK SAFETY MESSAGE...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DONT DROWN. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. OHC123-143-173-291712- /O.CON.KCLE.FL.W.0084.000000T0000Z-080330T0520Z/ /WDVO1.1.ER.080328T2020Z.080329T1200Z.080329T2320Z.NO/ 512 AM EDT SAT MAR 29 2008 THE FLOOD WARNING CONTINUES FOR THE PORTAGE RIVER AT WOODVILLE * UNTIL LATE TONIGHT. * AT 5 AM SATURDAY THE STAGE WAS 10.0 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 10.2 FEET THIS MORNING. * AT 9.0 FEET...FLOODING OCCURS IN TRAIL MARKER PARK. $$ OHC093-291711- /O.EXT.KCLE.FL.W.0080.000000T0000Z-080330T0801Z/ /ELRO1.1.ER.080328T1043Z.080329T1200Z.080330T0201Z.NO/ 512 AM EDT SAT MAR 29 2008 ...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT... THE FLOOD WARNING CONTINUES FOR THE BLACK RIVER AT ELYRIA * UNTIL LATE TONIGHT. * AT 2 AM SATURDAY THE STAGE WAS 11.8 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.5 FEET. * FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 12.0 FEET THIS MORNING. * AT 11.0 FEET...FLOODING BEGINS IN LOW LYING AREAS NEAR THE RIVER IN ELYRIA. FORD ROAD MAY BE CLOSED FOR HIGH WATER. * AT 9.5 FEET...FLOODING BEGINS SOUTH OF ELYRIA IN CARLISLE TOWNSHIP. $$ OHC085-291526- /O.EXT.KCLE.FL.W.0088.000000T0000Z-080329T1526Z/ /PNVO1.1.ER.080329T0345Z.080329T0845Z.080329T0926Z.NO/ 512 AM EDT SAT MAR 29 2008 ...FLOOD WARNING EXTENDED UNTIL THIS MORNING... THE FLOOD WARNING CONTINUES FOR THE GRAND RIVER AT PAINESVILLE * UNTIL THIS MORNING. * AT 5 AM SATURDAY THE STAGE WAS 8.2 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND NONFLOOD FLOODING IS FORECAST. * FLOOD STAGE IS 8.0 FEET. * FORECAST...THE RIVER IS NEAR CREST NOW AND IS EXPECTED TO DROP BELOW FLOOD STAGE EARLY THIS MORNING. * AT 8.0 FEET...WATER REACHES VROOMAN ROAD. LOWLAND FLOODING OCCURS IN THE METROPARKS ALONG THE RIVER. $$ OHC095-173-291711- /O.CON.KCLE.FL.W.0087.080329T1000Z-080331T1900Z/ /WTVO1.1.ER.080329T1000Z.080330T0600Z.080331T1300Z.NO/ 512 AM EDT SAT MAR 29 2008 THE FLOOD WARNING CONTINUES FOR THE MAUMEE RIVER AT WATERVILLE * UNTIL MONDAY AFTERNOON. * AT 4 AM SATURDAY THE STAGE WAS 8.4 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE THIS MORNING AND CREST NEAR 10.4 FEET AROUND MIDNIGHT TONIGHT. * AT 9.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR THE RIVER. $$ OHC075-169-291711- /O.CON.KCLE.FL.W.0085.080329T1800Z-080330T0000Z/ /KILO1.1.ER.080329T1800Z.080329T1800Z.080329T1800Z.NO/ 512 AM EDT SAT MAR 29 2008 THE FLOOD WARNING CONTINUES FOR THE KILLBUCK CREEK NEAR KILLBUCK * FROM THIS AFTERNOON TO THIS EVENING. * AT 4 AM SATURDAY THE STAGE WAS 14.9 FEET AND STEADY. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS AFTERNOON. * AT 16.0 FEET...FLOODING BEGINS IN LOWLYING AREAS WEST OF WATER STREET IN THE VILLAGE OF KILLBUCK. $$ OHC155-291711- /O.EXT.KCLE.FL.W.0082.000000T0000Z-080330T1820Z/ /LEAO1.1.ER.080328T0836Z.080329T1200Z.080330T1220Z.NO/ 512 AM EDT SAT MAR 29 2008 ...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON... THE FLOOD WARNING CONTINUES FOR THE MAHONING RIVER AT LEAVITTSBURG * UNTIL SUNDAY AFTERNOON. * AT 2 AM SATURDAY THE STAGE WAS 13.0 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 13.2 FEET THIS MORNING. * AT 13.0 FEET...RESIDENTS LIVING ALONG THE RIVER SHOULD PREPARE FOR POSSIBLE BASEMENT FLOODING. SECONDARY ROADS MAY BE FLOODED. * AT 10.0 FEET...LOWLAND FLOODING WILL OCCUR NEAR THE TOWN OF LEAVITTSBURG. $$
000 WGUS81 KCLE 291542 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1142 AM EDT SAT MAR 29 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... PORTAGE RIVER AT WOODVILLE BLACK RIVER AT ELYRIA MAUMEE RIVER AT WATERVILLE MAHONING RIVER AT LEAVITTSBURG SAFETY MESSAGE...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DONT DROWN. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. OHC123-143-173-292342- /O.EXT.KCLE.FL.W.0084.000000T0000Z-080330T2000Z/ /WDVO1.1.ER.080328T2020Z.080329T1245Z.080330T1400Z.NO/ 1142 AM EDT SAT MAR 29 2008 ...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON... THE FLOOD WARNING CONTINUES FOR THE PORTAGE RIVER AT WOODVILLE * UNTIL SUNDAY AFTERNOON. * AT 11 AM SATURDAY THE STAGE WAS 10.0 FEET AND STEADY. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO SLOWLY RISE AND CREST NEAR 10.1 FEET THIS AFTERNOON. * AT 9.0 FEET...FLOODING OCCURS IN TRAIL MARKER PARK. $$ OHC093-292342- /O.EXT.KCLE.FL.W.0080.000000T0000Z-080330T1400Z/ /ELRO1.1.ER.080328T1043Z.080329T1100Z.080330T0800Z.NO/ 1142 AM EDT SAT MAR 29 2008 ...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE BLACK RIVER AT ELYRIA * UNTIL SUNDAY MORNING. * AT 10 AM SATURDAY THE STAGE WAS 12.1 FEET AND NEARLY STEADY. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.5 FEET. * FORECAST...THE RIVER IS NEAR CREST NOW AND IS EXPECTED TO DROP BELOW FLOOD STAGE EARLY TOMORROW MORNING. * AT 11.0 FEET...FLOODING BEGINS IN LOW LYING AREAS NEAR THE RIVER IN ELYRIA. FORD ROAD MAY BE CLOSED FOR HIGH WATER. * AT 9.5 FEET...FLOODING BEGINS SOUTH OF ELYRIA IN CARLISLE TOWNSHIP. $$ OHC095-173-292341- /O.EXT.KCLE.FL.W.0087.000000T0000Z-080330T1900Z/ /WTVO1.1.ER.080330T0000Z.080330T0600Z.080330T1300Z.NO/ 1142 AM EDT SAT MAR 29 2008 THE FLOOD WARNING CONTINUES FOR THE MAUMEE RIVER AT WATERVILLE * UNTIL SUNDAY AFTERNOON. * AT 8 AM SATURDAY THE STAGE WAS 8.5 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE THIS EVENING AND CREST NEAR 9.1 FEET AROUND MIDNIGHT TONIGHT. * AT 9.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR THE RIVER. $$ OHC155-292341- /O.EXT.KCLE.FL.W.0082.000000T0000Z-080330T0900Z/ /LEAO1.1.ER.080328T0836Z.080329T0900Z.080330T0300Z.NO/ 1142 AM EDT SAT MAR 29 2008 THE FLOOD WARNING CONTINUES FOR THE MAHONING RIVER AT LEAVITTSBURG * UNTIL LATE TONIGHT. * AT 10 AM SATURDAY THE STAGE WAS 12.5 FEET AND FALLING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL...AND IS EXPECTED TO DROP BELOW FLOOD STAGE TONIGHT. * AT 13.0 FEET...RESIDENTS LIVING ALONG THE RIVER SHOULD PREPARE FOR POSSIBLE BASEMENT FLOODING. SECONDARY ROADS MAY BE FLOODED. * AT 10.0 FEET...LOWLAND FLOODING WILL OCCUR NEAR THE TOWN OF LEAVITTSBURG. $$
000 WGUS81 KCLE 292249 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 649 PM EDT SAT MAR 29 2008 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO... PORTAGE RIVER AT WOODVILLE MAUMEE RIVER AT WATERVILLE ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... BLACK RIVER AT ELYRIA MAHONING RIVER AT LEAVITTSBURG SAFETY MESSAGE...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DONT DROWN. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. OHC093-300649- /O.CON.KCLE.FL.W.0080.000000T0000Z-080330T1400Z/ /ELRO1.1.ER.080328T1043Z.080329T1100Z.080330T0800Z.NO/ 649 PM EDT SAT MAR 29 2008 THE FLOOD WARNING CONTINUES FOR THE BLACK RIVER AT ELYRIA * UNTIL SUNDAY MORNING. * AT 6 PM SATURDAY THE STAGE WAS 9.8 FEET AND FALLING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.5 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL AND DROP BELOW FLOOD STAGE BY LATE THIS EVENING. * AT 11.0 FEET...FLOODING BEGINS IN LOW LYING AREAS NEAR THE RIVER IN ELYRIA. FORD ROAD MAY BE CLOSED FOR HIGH WATER. * AT 9.5 FEET...FLOODING BEGINS SOUTH OF ELYRIA IN CARLISLE TOWNSHIP. $$ OHC155-300648- /O.CON.KCLE.FL.W.0082.000000T0000Z-080330T0900Z/ /LEAO1.1.ER.080328T0836Z.080329T0900Z.080330T0300Z.NO/ 649 PM EDT SAT MAR 29 2008 THE FLOOD WARNING CONTINUES FOR THE MAHONING RIVER AT LEAVITTSBURG * UNTIL LATE TONIGHT. * AT 6 PM SATURDAY THE STAGE WAS 10.3 FEET AND FALLING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL THIS EVENING. * AT 10.0 FEET...LOWLAND FLOODING WILL OCCUR NEAR THE TOWN OF LEAVITTSBURG. $$ OHC123-143-173-292319- /O.CAN.KCLE.FL.W.0084.000000T0000Z-080330T2000Z/ /WDVO1.1.ER.080328T2020Z.080329T1245Z.080329T2202Z.NO/ 649 PM EDT SAT MAR 29 2008 THE FLOOD WARNING IS CANCELLED FOR THE PORTAGE RIVER AT WOODVILLE. * AT 6 PM SATURDAY THE STAGE WAS 8.9 FEET AND FALLING. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER FELL BELOW FLOOD STAGE THIS EVENING AND WILL CONTINUE TO FALL TO AROUND 8.8 FEET BY TOMORROW MORNING. * AT 9.0 FEET...FLOODING OCCURS IN TRAIL MARKER PARK. $$ OHC095-173-292319- /O.CAN.KCLE.FL.W.0087.000000T0000Z-080330T1900Z/ /WTVO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 649 PM EDT SAT MAR 29 2008 THE FLOOD WARNING IS CANCELLED FOR THE MAUMEE RIVER AT WATERVILLE. * AT 4 PM SATURDAY THE STAGE WAS 8.5 FEET AND FALLING. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 8.8 FEET. ADDITIONAL RISES ARE NOT EXPECTED...AND THEREFORE THE WARNING IS CANCELLED. * AT 9.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR THE RIVER. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Mar 28, 7:20 PM EDT, 4 hours 30 minutes earlier.
Area forecast discussion, Mar 28, 7:20 PM EDT, 4 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 720 PM EDT FRI MAR 28 2008 .SYNOPSIS... HIGH PRESSURE OVER THE WESTERN GREAT LAKES WILL BUILD EAST OVER THE REGION ON SATURDAY AND MOVE TO NEW ENGLAND ON SUNDAY. ON SUNDAY A WARM FRONT WILL DEVELOP EASTWARD ACROSS THE OHIO VALLEY AND SPREAD MOISTURE BACK INTO THE REGION. && .NEAR TERM /THROUGH SATURDAY/... CLEARING IS EXPECTED TO CONTINUE SPREADING SOUTHEAST BUT SOME LAKE EFFECT CLOUDS/INSTABILITY CUMULUS ARE SPREADING SOUTH FROM LAKE HURON AND WESTERN LAKE ERIE. EXPECT SOLID OVERCAST TO GRADUALLY MOVE SOUTHEAST WITH SCATTERED CUMULUS CLOUDS PERSISTING AS HIGH PRESSURE GRADUALLY BUILDS INTO THE REGION. && .SHORT TERM /SATURDAY NIGHT THROUGH SUNDAY NIGHT/... FAIR AND COOL WEATHER IS EXPECTED FOR THE FIRST HALF OF THE WEEKEND AS HIGH PRESSURE BUILDS ACROSS THE REGION ON SATURDAY. MOISTURE BEGINS TO RETURN LATE SATURDAY NIGHT AND SUNDAY AS A WARM FRONT DEVELOPS EASTWARD ACROSS THE OHIO VALLEY. THE 12Z RUN OF THE GFS IS FASTER THAN THE NAM IN MOVING CLOUDS/MOISTURE ACROSS THE REGION SUN. THE GFS MAY BE TOO FAST. THE 09Z ENSEMBLE RUNS ONLY PRODUCE LIGHT PRECIPITATION OVER THE REGION SUNDAY AND THIS SEEMS REASONABLE GIVEN THE FAIRLY DRY AIR INITIALLY ON SUNDAY AND THE DOWNSLOPE SOUTHEAST SURFACE FLOW THAT IS EXPECTED. THE DOWNSLOPE FLOW AND LATE ARRIVAL ON ANY PCPN TO ERI AREA WILL ALLOW THEM TO BE THE WARMEST LOCATION SUN. SHOWERS ARE LIKELY SUNDAY NIGHT AS THE WARM FRONT LIFTS NORTH ACROSS THE REGION. SINCE THE BOUNDARY WILL BE MOVING, LIGHT TO MODERATE RAIN IS EXPECTED. && .LONG TERM /MONDAY THROUGH FRIDAY/... THE MODELS START OFF IN FAIRLY GOOD AGREEMENT FOR THE START OF THE WEEK. BOTH THE GFS AND ECMWF ARE FAIRLY CONSISTENT WITH THE DEVELOPMENT OF AN INVERTED TROF SUNDAY NIGHT INTO MONDAY OVER THE OHIO VALLEY. THIS WILL ALLOW PCPN TO SPREAD OVER THE REGION FOR THE EARLY PART OF THE WEEK. THE LOW WILL THEN TRACK WEST OF THE AREA MONDAY AFTERNOON AND EVENING ALLOWING THE REGION TO ENTER THE WARM SECTOR. THIS MAY PROVIDE A BRIEF BREAK IN THE PCPN PATTERN ON MONDAY NIGHT....HOWEVER ON TUESDAY THE COLD FRONT WILL PUSH THROUGH THE REGION PROVIDING ANOTHER ROUND OF PCPN FOR THE AREA. THE MODELS ARE IN GOOD AGREEMENT BRINGING HIGH PRESSURE AND A BREAK FROM THE PCPN ON WED. THE MODELS BEGIN TO DIVERGE ON THURSDAY AS THE FAST ZONAL FLOW BRINGS ANOTHER SYSTEM TOWARD THE REGION. AT THIS TIME I WILL KEEP CHC POPS THROUGH THE END OF THE WEEK. && .AVIATION /23Z FRIDAY THROUGH WEDNESDAY/... VFR CLOUDS CENTRAL INLAND AND NERN AREAS WILL GRADUALLY DISSIPATE OR MOVE OUT BY ABOUT 04Z LEAVING GENERALLY CLEAR SKIES OVER THE FORECAST AREA. JUST EXPECTING SOME HIGH CLOUDS TO SPREAD IN SATURDAY AFTERNOON. OUTLOOK...GOOD VFR WEATHER WILL LIKELY LAST INTO SUNDAY AFTERNOON. MAY BE SOME LOWERING CIGS AND VSBYS TO MVFR WESTERN AREAS LATE IN THE DAY SUNDAY AS RAIN SPREADS IN NORTH OF A WARM FRONT. NON VFR WEATHER LIKELY MONDAY AND TUESDAY IN SHOWERS AND POSSIBLE THUNDERSTORMS AS WARM FRONT MOVES THROUGH MONDAY FOLLOWED BY A COLD FRONT ON TUESDAY. VFR WEATHER SHOULD RETURN WEDNESDAY WITH HIGH PRESSURE MOVING IN. && .MARINE... LIGHT NORTH-NORTHWEST WINDS WILL TEND WILL GO VARIABLE SATURDAY WITH HIGH PRESSURE OVERHEAD. BY SUNDAY EAST-SOUTHEAST FLOW WILL BEGIN TO PICK UP...TURNING SOUTHERLY AS A WARM FRONT PUSHES NORTHWARD ACROSS THE LAKE. STRONG LOW PRESSURE TO TRACK ACROSS THE CENTRAL GREAT LAKES EARLY TUESDAY TAKING A COLD FRONT ACROSS THE LAKE DURING THE DAY TUESDAY. GOOD PRESSURE RISE/FALL COUPLET EXPECTED AND THEREFORE SOME STRONGER WEST WINDS FOLLOWING THE FRONT. SOME THUNDERSTORMS ARE ALSO POSSIBLE TUESDAY. HIGH PRESSURE BUILDS IN WEDNESDAY QUICKLY RELAXING THE WINDS. CURRENT ICE STATE WILL BE IN FLUX THROUGH THE PERIOD WITH WARMING TEMPERATURES AND A WINDY SYSTEM. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...REL NEAR TERM...REL SHORT TERM...REL LONG TERM...GARNET AVIATION...RANDEL MARINE...OUDEMAN
Hazardous weather outlook, Mar 28, 6:09 AM EDT, 17 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 609 AM EDT FRI MAR 28 2008 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-291015- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 609 AM EDT FRI MAR 28 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-291015- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 609 AM EDT FRI MAR 28 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 12:19 AM EDT | River Flood Warning | CLE | Lake | 15 hr |
Nearby
River Flood Warnings in Ohio, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.